# SDR 2006UALA00077

- Difficulty date: January 16, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 34,315 hours, 4,330 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2090 Str 35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2090 STR 35R-36R EXTERNAL FUSELAGE SKIN CORRODED AT WASTE TANK EXHAUST NOZZLE AREA.  DAMAGED/CORRODED SKIN CUTOUT AND PERMANENTLY REPAIRED PER FAA 8100-9 INSTRUCTIONS USING EXTERNAL DOUBLER AND TRIPLER.
